# SDR UIEA2017060500942

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Bracket
- Part number: 356T02031
- Condition: Cracked
- Location: Apu Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAINMAST, FOUND HOLDING BRACKET CRACKED AND LINE MISSING. THE BRACKET REPLACED AND DRAIN LINE WERE REPLACED IAW AMM 49-16-00, REV 121. LEAK CHECKED IAW AMM 49-11-00, REV 121.  FOUND NO LEAKD FOUND.
